RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 41, Number 4  


Ordinary Differential Equations
Stability of $p$-Periodic Solutions of a Degenerating Equation
A. Ya. Dorogovtsev
435
Optimal Control of Almost Periodic Motions Under Constraints: II
A. G. Ivanov
441
Identifiability and Controllability Problems for Linear Second-Order Autonomous Systems of Neutral Type
V. V. Karpuk, A. V. Metel'skii, S. A. Minyuk
455
On the Eigenvalue Distribution and a Bessel Property Criterion for Root Functions of a Differential Operator: I
V. M. Kurbanov
464
On Homoclinic Trajectories of Evolution Equations
R. S. Makin
479
On an Extension of a Linear Control Problem with Phase Constraints
S. I. Morina
490
A Periodic Singularly Perturbed Problem for the Matrix Riccati Equation
E. N. Smetannikova, V. A. Sobolev
500

Partial Differential Equations
Symmetry Classification and Exact Solutions of the Thermal Diffusion Equations
V. K. Andreev, I. I. Ryzhkov
508
On Global Positive Solutions of Parabolic Equations with a Sign-Indefinite Nonlinearity
Ya. Sh. Il'yasov
518
Boundary Value Problems for Complete Quasi-Hyperbolic Differential Equations with Variable Domains of Smooth Operator Coefficients: II
F. E. Lomovtsev
527
On the Asymptotics of the Solution of the Cauchy Problem for Some Differential-Difference Parabolic Equations
A. B. Muravnik
538

Short Communications
On the Compact Solution Set of the Dissipation Inequality for Relaxation Systems
V. T. Borukhov
549
Vibrocorrect First-Order Partial Differential Equations with Generalized Inputs
K. K. Gasanov, Kh. T. Guseynova
551
Remarks on a Lie Theorem on the Integrability of Differential Equations in Closed Form
V. V. Kozlov
553
On the Oblique Derivative Problem in the Sobolev Space $W^{s,p}$, $p>1$
Chan Chi Kyet
556
An Orthonormal Basis in Sobolev–Slobodetskii Spaces on an Interval
S. I. Èminov
558

Obituary
Vyacheslav Nikolaevich Abrashin
V. V. Voevodin, V. M. Volkov, I. V. Gaishun, V. A. Gulin, N. A. Izobov, V. A. Il'in, S. K. Korovin, A. D. Lyashko, Yu. P. Popov, A. A. Samarskii, M. P. Sapagovas, B. N. Chetverushkin, T. K. Shemjakina, L. A. Yanovich
561
Sergeĭ Pavlovich Kurdyumov
O. M. Belotserkovskii, E. P. Velikhov, V. A. Il'in, S. P. Kapitza, V. V. Kozlov, S. K. Korovin, D. P. Kostomarov, G. G. Malinetskii, E. I. Moiseev, Yu. S. Osipov, A. A. Petrov, Yu. P. Popov, V. A. Sadovnichii, V. S. Stepin, B. N. Chetverushkin
570
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019